# SDR AWXA200500591

- Difficulty date: May 21, 2005
- Submitted: May 26, 2005
- Operation: Air carrier
- Aircraft: N644AW
- Make and model: Airbus A320-231
- Aircraft serial: 317
- Aircraft time: 41,349 hours, 17,705 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: C247300016
- Part serial: 0750
- Condition: Faulty
- Location: Uplock
- Part time: 36,914 hours, 15,429 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB SELECTING GEAR UP & NLG FAILED TO RETRACT & RECEIVED A RED UNLOCK LIGHT.  SELECTED GEAR DOWN & GEAR FAILED TO EXTEND (MAINS, NOSE SHOWED GREEN/RED UNLK.)  SELECTED GEAR UP & GEAR RETRACTED WITH NORMAL INDICATIONS.  SELECTED GEAR DOWN WITH NORMAL EXTENSION & INDICATIONS.  MX R & R LGCIU NR 1 & 2 AS A PRECAUTIONARY MEASURE IAW AMM.  OPS CK GOOD.  MX ADDITIONALLY R & R NLG PROX SENSORS 19GA, 24GA, 25GA, 30GA, & 31GA PER AMM & R & R NLG DOWNLOCK SENSOR 18GA IAW MM.  OPS CK GOOD.  MX R & R NLG UPLOCK ACTUATOR 2530GM IAW AWA TASKCARD NR R4N32307 OPS & FUNCTIONAL CKS GOOD.
